# SDR DALA2021080404436

- Difficulty date: August 2, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1896-1992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 INITIAL INSPECTION: SEVERAL DENTS ON SKIN FROM STA 1896 TO 1992 FROM S-1 TO S-10 LH (EVH). CORRECTIVE ACTION: SUMMARY OF NRC 1163. ALL DENTS ARE WITHIN LIMITS PER B757-200 SRM 53-80-01-1A, A.D. GENERAL, FIG 101, NOTE C, DETAIL IV. THE DENTS OUT OF LIMITS WERE ATTENDED WITH NRC 1177. (1897614)
